American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 8, Issue 1

Open AccessReview Article
A Time Series Analysis of Federal Budgetary Allocations to Education Sector in Nigeria (1970-2018)
American Journal of Applied Mathematics and Statistics. 2020, 8(1), 1-8. DOI: 10.12691/ajams-8-1-1
Pub. Date: January 10, 2020Views: 3715Downloads: 2956
Open AccessArticle
A New Gumbel Generated Family of Distributions: Properties, Bivariate Distribution and Application
American Journal of Applied Mathematics and Statistics. 2020, 8(1), 9-20. DOI: 10.12691/ajams-8-1-2
Pub. Date: January 19, 2020Views: 3066Downloads: 2462
Open AccessArticle
Analysis of Guangzhou Residents' Willingness to Sign Family Physicians and Its Influencing Factors Based on Structural Equation Model
American Journal of Applied Mathematics and Statistics. 2020, 8(1), 21-27. DOI: 10.12691/ajams-8-1-3
Pub. Date: March 18, 2020Views: 1899Downloads: 1352
Open AccessArticle
On the Estimation of the α-μ Channel Signal Fading Distribution Parameters
American Journal of Applied Mathematics and Statistics. 2020, 8(1), 28-38. DOI: 10.12691/ajams-8-1-4
Pub. Date: May 05, 2020Views: 1251Downloads: 935